Slavica Ivelić Bradanović
Slavica Ivelić Bradanović
University of Split Faculty of Civil Engineering, Architecture and Geodesy, Associate Professor
Verified email at gradst.hr - Homepage
Title
Cited by
Cited by
Year
On a Jensen-Mercer operator inequality
A Ivelic, A Matkovic, JE Pecaric
Banach Journal of Mathematical Analysis 5 (1), 19-28, 2011
312011
Improvement of Jensen--Steffensen's inequality for superquadratic functions
S Abramovich, S Ivelic, JE Pecaric
Banach journal of mathematical analysis 4 (1), 159-169, 2010
212010
Improvement of Jensen--Steffensen's inequality for superquadratic functions
S Abramovich, S Ivelic, JE Pecaric
Banach journal of mathematical analysis 4 (1), 159-169, 2010
212010
Generalizations of Sherman’s inequality by Lidstone’s interpolating polynomial
RP Agarwal, SI Bradanović, J Pečarić
Journal of Inequalities and Applications 2016 (1), 1-18, 2016
172016
Generalizations of Sherman’s inequality
SI Bradanović, J Pečarić
Periodica Mathematica Hungarica 74 (2), 197-219, 2017
102017
Sherman’s and related inequalities with applications in information theory
SI Bradanović, N Latif, Pečarić, J Pečarić
Journal of inequalities and applications 2018 (1), 1-21, 2018
62018
Generalizations of converse Jensen’s inequality and related results
S Ivelic, J Pecaric
Journal of Mathematical Inequalities 5 (1), 43-60, 2011
62011
On an upper bound for Sherman’s inequality
SI Bradanović, N Latif, J Pečarić
Journal of Inequalities and Applications 2016 (1), 1-17, 2016
52016
ON SHERMAN'S TYPE INEQUALITIES FOR n-CONVEX FUNCTION WITH APPLICATIONS
MA Khan, SI Bradanovic, J Pecaric
Konuralp Journal of Mathematics 4 (2), 255-270, 2016
52016
Generalizations of Sherman's inequality by Hermite's interpolating polynomial
M Adil Khan, S Ivelić Bradanović
Mathematical inequalities & applications 19 (4), 1181-1192, 2016
52016
Generalizations of Jensen-Steffensen and related integral inequalities for superquadratic functions
S Abramovich, S Ivelić, J Pečarić
Central European journal of mathematics 8 (5), 937-949, 2010
52010
Extension of Euler Lagrange identity by superquadratic power functions
S Abramovich, S Ivelić, J Pečarić
arXiv preprint arXiv:1107.2264, 2011
42011
On exponential convexity, Jensen-Steffensen-Boas inequality, and Cauchy’s means for superquadratic functions
S Abramovich, G Farid, S Ivelic, J Pecaric
J. Math. Inequal., To Appear, 2011
42011
More on Cauchy's means and generalization of Hadamard inequality via converses of Jensen's inequality and superquadracity
S Abramovich, G Farid, S Ivelić, J Pečarić
International Journal of Pure and Applied Mathematics 69 (1), 97-116, 2011
42011
Generalizations of Sherman’s theorem by Taylor’s formula
SI Bradanovic, N Latif, J Pecaric
Journal of Inequalities and Special Functions 8 (2), 18-30, 2017
32017
Extensions and improvements of Sherman’s and related inequalities for n-convex functions
SI Bradanović, J Pečarić
Open Mathematics 15 (1), 936-947, 2017
32017
Refinement of Inequalities Related to Convexity via Superquadracity, Weaksuperquadracity and Superterzacity
S Abramovich, S Ivelić, J Pečarić
Inequalities and Applications 2010, 191-207, 2012
32012
Refinement of Inequalities Related to Convexity via Superquadracity, Weaksuperquadracity and Superterzacity
S Abramovich, S Ivelić, J Pečarić
Inequalities and Applications 2010, 191-207, 2012
32012
Converse Jensen–Steffensen inequality
S Ivelić, MK Bakula, J Pečarić
Aequationes mathematicae 82 (3), 233-246, 2011
32011
Majorization Inequality and Information Theory
MA Khan, SI Bradanovic, N Latif, Pecaric, J Pecaric
Element, Zagreb, 2019
22019
The system can't perform the operation now. Try again later.
Articles 1–20